# SDR HYIA20141212001

- Difficulty date: December 10, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 24,864 hours, 30,360 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Faulty
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMELL OF FUEL IS CONSTANT WITHIN CABIN.  MX IS IN PROCESS OF RESEALING FAULTY SEALANT IN THE WING TANKS.
